Alert archive / Alabama / Small Craft Advisories in 2020

Small Craft Advisory 37, NWS Mobile, AL

May 24, 2020

NWS Mobile, AL issued this small craft advisory at May 24, 2020, 3:39 AM CDT. It took effect at May 25, 2020, 1:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
May 24, 2020, 3:39 AM CDT (08:39 UTC)
In effect from
May 25, 2020, 1:00 AM CDT
Expired
May 26, 2020, 9:58 AM CDT
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

908 
WHUS74 KMOB 240839
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
339 AM CDT Sun May 24 2020

GMZ650-655-670-675-241645-
/O.NEW.KMOB.SC.Y.0037.200525T0600Z-200526T1600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
339 AM CDT Sun May 24 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 11 AM CDT
TUESDAY...

* WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas 
  building to 5 to 8 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 1 AM Monday to 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-241645-
/O.NEW.KMOB.SC.Y.0037.200525T1200Z-200526T1600Z/
Southern Mobile Bay-Mississippi Sound-
339 AM CDT Sun May 24 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 11 AM CDT
TUESDAY...

* WHAT...East winds 18 to 23 kt with gusts up to 30 kt and waves 
  building to 2 to 3 feet.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...From 7 AM Monday to 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
104 
WHUS74 KMOB 241653
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1153 AM CDT Sun May 24 2020

GMZ631-632-250330-
/O.EXT.KMOB.SC.Y.0037.200525T1100Z-200526T1600Z/
Southern Mobile Bay-Mississippi Sound-
1153 AM CDT Sun May 24 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO 11 AM
CDT TUESDAY...

* WHAT...East winds 18 to 23 kt with gusts up to 30 kt and waves 
  building to 2 to 3 feet.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...From 6 AM Monday to 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-250330-
/O.CON.KMOB.SC.Y.0037.200525T0600Z-200526T1600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1153 AM CDT Sun May 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
11 AM CDT TUESDAY...

* WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas 
  building to 5 to 8 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 1 AM Monday to 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
823 
WHUS74 KMOB 250322
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1022 PM CDT Sun May 24 2020

GMZ650-655-670-675-251100-
/O.CON.KMOB.SC.Y.0037.200525T0600Z-200526T1600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1022 PM CDT Sun May 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
TUESDAY...

* WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas 
  building to 5 to 8 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 1 AM Monday to 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-251100-
/O.CON.KMOB.SC.Y.0037.200525T1100Z-200526T1600Z/
Southern Mobile Bay-Mississippi Sound-
1022 PM CDT Sun May 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
11 AM CDT TUESDAY...

* WHAT...East winds 18 to 23 kt with gusts up to 30 kt and waves 
  building to 2 to 3 feet.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...From 6 AM Monday to 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
401 
WHUS74 KMOB 250846
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
346 AM CDT Mon May 25 2020

GMZ650-655-670-675-251700-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
346 AM CDT Mon May 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
TUESDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-251700-
/O.CON.KMOB.SC.Y.0037.200525T1100Z-200526T1600Z/
Southern Mobile Bay-Mississippi Sound-
346 AM CDT Mon May 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 11 AM CDT TUESDAY...

* WHAT...Winds increasing to 18 to 23 knots with gusts to 30
  knots. Waves building to 2 to 3 feet.

* WHERE...Mississippi Sound and Southern Mobile Bay.

* WHEN...From 6 AM this morning to 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
347 
WHUS74 KMOB 251817
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
117 PM CDT Mon May 25 2020

GMZ631-632-650-655-670-675-260330-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
117 PM CDT Mon May 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
TUESDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
707 
WHUS74 KMOB 260318
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1018 PM CDT Mon May 25 2020

GMZ631-632-650-655-670-675-261200-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1018 PM CDT Mon May 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
TUESDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 11 AM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
351 
WHUS74 KMOB 260928
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
428 AM CDT Tue May 26 2020

GMZ631-632-650-655-670-675-261600-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
428 AM CDT Tue May 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas 
  5 to 7 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
016 
WHUS74 KMOB 261458
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
958 AM CDT Tue May 26 2020

GMZ631-632-650-655-670-675-261600-
/O.CAN.KMOB.SC.Y.0037.000000T0000Z-200526T1600Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
958 AM CDT Tue May 26 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

The strong winds and elevated seas which prompted the advisory 
have subsided sufficiently to cancel the advisory.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 23, 11:56 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, May 23, 11:56 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1156 PM CDT Sat May 23 2020

.AVIATION...
06Z issuance...Patchy BR possible overnight mainly over the
interior where recent rains occurred Saturday afternoon and
evening. Otherwise, VFR conditions. Winds light. Additional
convection expected to reform Sunday afternoon. Main threats in
and near tsra will be brief strong, variable wind gusts. /10

&&

.PREV DISCUSSION... /issued 1110 PM CDT Sat May 23 2020/

NEAR TERM /Now Through Sunday night/...Evening convection has
greatly diminished with just a bit more lingering over eastern
Wilcox co. This activity will soon end. Some light patchy fog could be
possible tonight, especially for inland locations that saw recent
rain. Will continue to remain in a persistent pattern to close
out the weekend. A surface high pressure ridge will continue over
the interior southeast states, resulting in a light south to
southeast flow across the area. Could see a few showers closer to
the coast late tonight and early on Sunday but with deep moisture
in place and combined with daytime heating and instability looks
to favor another round of better coverage of showers and
thunderstorms Sunday afternoon especially over interior locations.
Should still be rather unstable Sunday afternoon and with some
dry air remaining aloft, down-draft potential energy approaches
1000 J/KG. This indicates that as stronger storm cores collapse,
brief strong wind gusts will be possible. Will carry a small
chance of lingering showers and storms into the evening over the
interior with potential for a chance of showers lifting northward
in off the Gulf during the pre-dawn hours Monday as a weak
inverted trof of surface low pressure lifts northward over the
northeast Gulf.

Highs Sunday continue to look hot, lifting to 89 to 92 at all locations
except the immediate coast where numbers range in the mid 80s.
The humidity will make it feel a little warmer. Overnight lows
Sunday night range from the mid to upper 60s interior to lower 70s
coast. /10

PREV DISCUSSION... /issued 707 PM CDT Sat May 23 2020/

UPDATE...Clusters of convection are ongoing over the interior
along and north of a line from Wiggins MS eastward to northeast of
Brewton AL. A few storms are strong with concentrated lightning
and will produce brief strong convective winds upon collapse of
storm cores. Will also be watching meso-scale rain cooled outflow
boundaries for brief stronger wind gusts. Considering radar
trends, have made an upward adjustment to evening PoPs through
about 9 PM or so and then a decreased PoP from 9 PM to midnight
in areas mentioned at the beginning of this update. This is in
agreement with latest high resolution convection allowing models.
Forecasters have also added a mention of patchy late night fog
over the interior where recent rains could be a contributing
factor to its development. /10

PREV DISCUSSION... /issued 636 PM CDT Sat May 23 2020/

AVIATION...
00Z issuance...Clusters of convection ongoing over the interior
along and north of Wiggins MS to Chatom AL and the other area
northeast of Brewton AL. TSRA were moving northward. After
convection to the north dissipates, there may be an onset of
patchy fog overnight given contribution from recent rainfall.
Along the coastal terminals, VFR conditions. Will continue this
in the near term. Winds light. /10

PREV DISCUSSION... /issued 404 PM CDT Sat May 23 2020/

NEAR TERM UPDATE /Now Through Sunday/...Isolated to scattered showers
and thunderstorms continuing from late Saturday afternoon will be
dissipating early this evening. Late afternoon MUCAPE over interior
northwest counties reaching 3000 J/KG so unstable enough for
further development late this afternoon, but other parameters
indicate storms may not be quite as intense for the remainder of
this afternoon and this evening as they were yesterday. Wetbulb
zero height is several thousand feet higher, but still some dry
air in the mid levels that could result in a few downbursts. So
far though, storms have been less numerous and less intense than
yesterday. Otherwise, no real changes noted going into the later
part of the weekend. A surface high pressure ridge will continue
over the interior southeast states through Sunday, resulting in a
light south to southeast flow across the area. This pattern will
continue to bring Gulf moisture into the area, and combined with
daytime heating and instability will bring another round of
showers and thunderstorms to the region on Sunday, especially over
interior locations. Could see a few showers closer to the coast
late tonight and early on Sunday, but expect most to be over the
interior by midday through the afternoon hours. Should still be
rather unstable Sunday afternoon, with MUCAPE still around
1500-2000 J/KG, and with some dry air remaining aloft, a few
stronger storms could again be possible (but mostly below severe
limits). Some light patchy fog could be possible tonight,
especially for inland locations that saw a little rain on
Saturday, but for the most part fog should not be widespread and
we have left it out of forecast at this time. Lows tonight in the
upper 60s over all interior areas (north of I-10) with low 70s
near the coast and even some mid 70s for the barrier islands.
Highs on Sunday continue to look hot, mainly from near 90 to the
lower 90s at all locations except immediate coast we will be
looking at mid 80s. /12

SHORT TERM /Sunday night Through Tuesday night/...The central
Gulf coast remains sandwiched in between an upper trough across
southern plains and an upper ridge over the east coast. Meanwhile,
a southerly low level flow will continue to bring in creased
moisture into the area. The combination of increasing deep layer
moisture and the upper trough to our west will support the
development of scattered to numerous showers and thunderstorms
each day. The showers and storms will be most numerous during peak
heating hours, but will linger into the evening due to the
previously mentioned features. With the moist airmass remaining
entrenched across our region, a few showers may tend to re-develop
overnight, especially near the coast.

The increased cloud cover and rain coverage will keep highs in the
low to mid 80s with lows in the mid/upper 60s inland to low 70s
along the coast. /13

EXTENDED TERM /Wednesday Through Saturday/...The pattern changes
little through the extended term as the local area remains between
an upper cutoff low to the west and a weak upper ridge to the
east. At the surface, high pressure remains firmly in place over
the western Atlantic and eastern Gulf. The result will be a
persistent moist and unsettled deep-layer southerly flow across
the region through the period. With this pattern, expect shower
and thunderstorm activity to develop across the area each day,
becoming most numerous during peak heating hours along an inland-
advancing sea breeze. Moderate instability and weak shear will
support a primarily pulse-type thunderstorm mode, though can't
rule out a few multi-cells capable of producing frequent
lightning, gusty winds, and small hail. While activity should wane
after sunset each evening, decided to leave in low-end PoPs each
night as weak instability will remain in place and some areas
could see a few showers and storms form along leftover outflow
boundaries.

Temperatures remain steady through the period, with highs reaching
the mid to upper 80s (and perhaps a few locations reaching low 90s)
each afternoon. Low temps each night only dip into the upper 60s
inland to low 70s along the coast. /13

MARINE...A surface ridge of high pressure stretching west over the
southeastern states and the northern Gulf of Mexico early in the
period will lift a little further north into the interior southeast
states by late next week. This will result in the continuation of a
mostly light to moderate southeasterly flow to the marine area
through the period. A weak inverted trough may lift north into the
eastern Gulf by Monday and continue near the marine area through at
least late Tuesday, resulting in a slightly tighter pressure
gradient and an increase in winds and seas during that time. Winds
and seas approaching Small Craft Advisory levels late Monday into
Tuesday of next week, with seas likely building to 6 or 7 feet and
wind gusts up to around 25 knots. Winds and seas decrease somewhat
by Thursday. /12

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 23, 4:50 AM CDT, 22 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
450 AM CDT Sat May 23 2020

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-241000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
450 AM CDT Sat May 23 2020

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Thunderstorms are expected to develop later this morning though
the afternoon. A few may contain gusty winds, frequent lightning
and locally heavy rains. Small hail is also possible with the
stronger thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are expected to develop each afternoon. A few may
contain gusty winds, frequent lightning and locally heavy rains.
Small hail is also possible with the stronger thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ265-266-FLZ202-204-206-241000-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
450 AM CDT Sat May 23 2020

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Thunderstorms are expected to develop later this morning though
the afternoon. A few may contain gusty winds, frequent lightning
and locally heavy rains. Small hail is also possible with the
stronger thunderstorms.

There is a MODERATE risk of rip currents along the beaches of
Alabama and northwest Florida panhandle through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are expected to develop each afternoon. A few may
contain gusty winds, frequent lightning and locally heavy rains.
Small hail is also possible with the stronger thunderstorms.

There is a High Risk of rip currents expected along the beaches of
Alabama and northwest Florida panhandle Monday through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-241000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
450 AM CDT Sat May 23 2020

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

A moderate southeasterly flow this morning will create hazardous
conditions for small craft.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:48 PM CDTSpecial Weather StatementMOBCrenshaw42 min
May 24, 3:39 AM CDTRip Current StatementMOBBaldwin, Mobile3 days
May 24, 3:00 PM CDTSpecial Weather StatementMOBBaldwin45 min
May 24, 3:48 PM CDTSpecial Weather StatementMOBBaldwin42 min
May 24, 3:58 PM CDTSpecial Weather StatementMOBWashington47 min
May 24, 4:10 PM CDTSpecial Weather StatementMOBWashington50 min
May 24, 4:36 PM CDTSpecial Weather StatementMOBCovington39 min
May 24, 5:12 PM CDTSpecial Weather StatementMOBMobile33 min
May 24, 5:14 PM CDTSpecial Marine WarningMOB16 min
May 24, 5:41 PM CDTSpecial Weather StatementMOBButler49 min
May 24, 5:50 PM CDTSpecial Weather StatementMOBCrenshaw40 min
May 24, 5:53 PM CDTSpecial Weather StatementMOBCrenshaw37 min
May 24, 6:13 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw21 min
May 24, 6:14 PM CDTSpecial Weather StatementMOBChoctaw46 min
May 24, 6:50 PM CDTSpecial Weather StatementMOBChoctaw55 min
May 24, 2:08 PM CDTSpecial Weather StatementMOBSanta Rosa52 min
May 24, 3:22 PM CDTSpecial Weather StatementMOBOkaloosa53 min
May 24, 4:01 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa44 min
May 24, 5:59 PM CDTSpecial Weather StatementMOBOkaloosa46 min
May 23, 7:03 PM CDTSpecial Weather StatementMOBGeorge42 min
May 24, 3:28 PM CDTSpecial Weather StatementMOBPerry32 min
May 24, 5:19 PM CDTSpecial Weather StatementMOBGeorge41 min
May 24, 6:24 PM CDTSpecial Weather StatementMOBGeorge51 min

Nearby

Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.